# SDR UIEA2025011500064

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N438GT
- Make and model: Boeing 747409F
- Aircraft serial: 30766
- Aircraft time: 90,768 hours, 16,765 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ANC TOWER ALERTED CREW OF ENG 3 FIRE.  CREW REPORTED NO FIRE OR OVERHEAT INDICATION. AHM DID NOT REPORT FIRE OR OVERHEAT CONDITION. A/C RETURNED TO BLOCKS.( PERFORMED OPEN COWL GVI OF ENG 3 & ENG 4. NO DEFECTS NOTED. ACCOMPLISHED ENG FIRE INSPECTION PER 72-00-00 AND VISUAL INSPECTION OF BORESCOPE PLUGS FOR INSTALLATION & SECURITY. PERFORMED FIRE SYSTEM TEST, NO DEFECTS NOTED. PERFORMED GROUND ENG RUN ON ENGINES 3 & 4,  ALL INIDCATIONS NORMAL, NO LEAKS / FAULTS NOTED.  )
